# SDR SWAA2021061478456

- Difficulty date: May 28, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED ; / CERTIFIED; VERIFIED INSTALLATION OF SLIDE SEAL IAW AMM 53-31-31; SRM 51-40-02.; PERVIOUS TO INSTALLING HARDWARE REMOVED UPPER L/H SLIDE SEAL IAW M/M 53-31-31-000-802
